Alert archive / Oregon / Frost Advisories in 2011
Frost Advisory 1, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Jan 2, 2011, 12:40 PM PST for Curry County, Oregon. It took effect at Jan 3, 2011, 1:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2011, 12:40 PM PST (20:40 UTC)
- In effect from
- Jan 3, 2011, 1:00 AM PST
- Expired
- Jan 3, 2011, 10:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Medford, OR
County Curry County, OR
The radar
The Medford radar (KMAX), 130 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 8.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
469 WWUS76 KMFR 022040 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1240 PM PST SUN JAN 2 2011 ...HIGH PRESSURE WILL CAUSE AIR STAGNATION THIS WEEK... ...TEMPERATURES WILL LOWER TO NEAR OR BELOW FREEZING TONIGHT ALONG THE COAST... ORZ021-030445- /O.NEW.KMFR.FZ.W.0001.110103T0900Z-110103T1700Z/ /O.NEW.KMFR.FZ.A.0001.110104T0600Z-110104T1700Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 1240 PM PST SUN JAN 2 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST MONDAY... ...FREEZE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * TEMPERATURE: TEMPERATURES WILL FALL BETWEEN 30 AND 32 DEGREES TONIGHT. TEMPERATURES ARE LIKELY TO LOWER BETWEEN 30 AND 32 DEGREES AGAIN MONDAY NIGHT. * IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES WILL BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER PIPES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ023-024-026-029>031-030445- /O.CAN.KMFR.AS.O.0001.110103T1200Z-110106T1800Z/ /O.NEW.KMFR.AS.Y.0001.110103T1200Z-110107T1800Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS... BEATTY...BLY...SPRAGUE RIVER 1240 PM PST SUN JAN 2 2011 ...AIR STAGNATION ADVISORY IN EFFECT FROM 4 AM MONDAY TO 10 AM PST FRIDAY... ...AIR STAGNATION OUTLOOK IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED AN AIR STAGNATION ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 10 AM PST FRIDAY. THE AIR STAGNATION OUTLOOK HAS BEEN CANCELLED. * SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION ON MONDAY AND IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS SOUTHERN OREGON. * IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ ORZ022-030445- /O.NEW.KMFR.FR.Y.0001.110103T0900Z-110103T1700Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 1240 PM PST SUN JAN 2 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY. * TEMPERATURE: LOW TEMPERATURES WILL FALL BETWEEN 33 AND 36 DEGREES TONIGHT. * IMPACTS: INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ PETRUCELLI
5 follow-up statements
094 WWUS76 KMFR 030428 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 828 PM PST SUN JAN 2 2011 ...HIGH PRESSURE WILL CAUSE AIR STAGNATION THIS WEEK... ...TEMPERATURES WILL LOWER TO NEAR OR BELOW FREEZING TONIGHT ALONG THE COAST AND AGAIN MONDAY NIGHT... ORZ021-031415- /O.CON.KMFR.FZ.W.0001.110103T0900Z-110103T1700Z/ /O.CON.KMFR.FZ.A.0001.110104T0600Z-110104T1700Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 828 PM PST SUN JAN 2 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY. A FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * TEMPERATURE: TEMPERATURES WILL FALL BETWEEN 30 AND 32 DEGREES EARLY MONDAY MORNING. TEMPERATURES ARE LIKELY TO LOWER BETWEEN 30 AND 32 DEGREES AGAIN MONDAY NIGHT AND TUESDAY MORNING. * IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES WILL BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER PIPES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ022-031415- /O.CON.KMFR.FR.Y.0001.110103T0900Z-110103T1700Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 828 PM PST SUN JAN 2 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY. * TEMPERATURE: LOW TEMPERATURES WILL FALL BETWEEN 33 AND 36 DEGREES TONIGHT. * IMPACTS: INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ023-024-026-029>031-031415- /O.CON.KMFR.AS.Y.0001.110103T1200Z-110107T1800Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS... BEATTY...BLY...SPRAGUE RIVER 828 PM PST SUN JAN 2 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 10 AM PST FRIDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 10 AM PST FRIDAY. * SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION ON MONDAY AND IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS SOUTHERN OREGON. * IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ FB
501 WWUS76 KMFR 031018 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 218 AM PST MON JAN 3 2011 ORZ021-031830- /O.CON.KMFR.FZ.W.0001.000000T0000Z-110103T1700Z/ /O.CON.KMFR.FZ.A.0001.110104T0600Z-110104T1700Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 218 AM PST MON JAN 3 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. * TEMPERATURE: TEMPERATURES WILL FALL BETWEEN 30 AND 32 DEGREES EARLY MONDAY MORNING. TEMPERATURES ARE LIKELY TO LOWER BETWEEN 30 AND 32 DEGREES AGAIN MONDAY NIGHT AND TUESDAY MORNING. * IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES WILL BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER PIPES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ022-031700- /O.CON.KMFR.FR.Y.0001.000000T0000Z-110103T1700Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 218 AM PST MON JAN 3 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * TEMPERATURE: LOW TEMPERATURES WILL FALL BETWEEN 33 AND 36 DEGREES EARLY THIS MORNING. * IMPACTS: INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ023-024-026-029>031-031830- /O.CON.KMFR.AS.Y.0001.110103T1200Z-110107T1800Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... GRANTS PASS...MEDFORD...ASHLAND...ALTAMONT...KLAMATH FALLS... BEATTY...BLY...SPRAGUE RIVER 218 AM PST MON JAN 3 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY. * SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION ON MONDAY AND IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS SOUTHERN OREGON. * IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$
780 WWUS76 KMFR 031401 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 601 AM PST MON JAN 3 2011 ORZ021-032215- /O.CON.KMFR.FZ.W.0001.000000T0000Z-110103T1700Z/ /O.CON.KMFR.FZ.A.0001.110104T0600Z-110104T1700Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 601 AM PST MON JAN 3 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. * TEMPERATURE: TEMPERATURES WILL FALL BETWEEN 30 AND 32 DEGREES EARLY MONDAY MORNING. TEMPERATURES ARE LIKELY TO LOWER BETWEEN 30 AND 32 DEGREES AGAIN MONDAY NIGHT AND TUESDAY MORNING. * IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES WILL BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER PIPES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ024-026-032215- /O.NEW.KMFR.FG.Y.0001.110103T1401Z-110103T1700Z/ /O.CON.KMFR.AS.Y.0001.000000T0000Z-110107T1800Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND 601 AM PST MON JAN 3 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY. * SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION ON MONDAY AND IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS SOUTHERN OREGON. * IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE AREA. * DENSE FOG: WITH VISIBILITIES LESS THAN A QUARTER OF A MILE IN FREEZING FOG WILL CREATE HAZARDOUS DRIVING CONDITIONS THIS MORNING...MAINLY FROM CENTRAL POINT TO GRANTS PASS ALONG THE ROGUE RIVER. DENSE FREEZING FOG MAY ALSO CAUSE PATCHES OF ICE...ESPECIALLY ON BRIDGES AND OVERPASSES CAUSING EVEN MORE DANGEROUS DRIVING CONDITIONS FOR THE MORNING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ022-031700- /O.CON.KMFR.FR.Y.0001.000000T0000Z-110103T1700Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 601 AM PST MON JAN 3 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * TEMPERATURE: LOW TEMPERATURES WILL FALL BETWEEN 33 AND 36 DEGREES EARLY THIS MORNING. * IMPACTS: INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ023-029>031-032215- /O.CON.KMFR.AS.Y.0001.000000T0000Z-110107T1800Z/ CENTRAL DOUGLAS COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... ALTAMONT...KLAMATH FALLS...BEATTY...BLY...SPRAGUE RIVER 601 AM PST MON JAN 3 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY. * SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION ON MONDAY AND IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS SOUTHERN OREGON. * IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ SVEN
884 WWUS76 KMFR 031656 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 856 AM PST MON JAN 3 2011 ORZ021-040100- /O.EXT.KMFR.FZ.W.0001.000000T0000Z-110103T1800Z/ /O.CON.KMFR.FZ.A.0001.110104T0600Z-110104T1700Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 856 AM PST MON JAN 3 2011 ...FREEZE WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. * TEMPERATURE: TEMPERATURES WILL FALL BETWEEN 30 AND 32 DEGREES THROUGH MID MORNING. TEMPERATURES ARE LIKELY TO LOWER BETWEEN 30 AND 32 DEGREES AGAIN TONIGHT AND TUESDAY MORNING. * IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES WILL BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER PIPES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ024-026-040100- /O.EXT.KMFR.FG.Y.0001.000000T0000Z-110103T1900Z/ /O.CON.KMFR.AS.Y.0001.000000T0000Z-110107T1800Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND 856 AM PST MON JAN 3 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM PST THIS MORNING... ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 11 AM PST THIS MORNING. AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY. * SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION TODAY AND IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS SOUTHERN OREGON. * IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE AREA. * DENSE FOG: WITH VISIBILITIES LESS THAN A QUARTER OF A MILE IN FREEZING FOG WILL CREATE HAZARDOUS DRIVING CONDITIONS THIS MORNING...MAINLY FROM CENTRAL POINT TO GRANTS PASS ALONG THE ROGUE RIVER. DENSE FREEZING FOG MAY ALSO CAUSE PATCHES OF ICE... ESPECIALLY ON BRIDGES AND OVERPASSES CAUSING EVEN MORE DANGEROUS DRIVING CONDITIONS FOR THE MORNING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ022-031800- /O.EXT.KMFR.FR.Y.0001.000000T0000Z-110103T1800Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 856 AM PST MON JAN 3 2011 ...FROST ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... THE FROST ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. * TEMPERATURE: LOW TEMPERATURES WILL REMAIN BETWEEN 33 AND 36 DEGREES UNTIL 10 AM PST. * IMPACTS: INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ023-029>031-040100- /O.CON.KMFR.AS.Y.0001.000000T0000Z-110107T1800Z/ CENTRAL DOUGLAS COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... ALTAMONT...KLAMATH FALLS...BEATTY...BLY...SPRAGUE RIVER 856 AM PST MON JAN 3 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY. * SYNOPSIS: HIGH PRESSURE WILL BUILD OVER THE REGION ON MONDAY AND IS EXPECTED TO PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS SOUTHERN OREGON. * IMPACTS: AN AIR STAGNATION OUTLOOK INDICATES THAT POLLUTION MAY INCREASE DUE TO LIMITED MOVEMENT OF THE AIRMASS ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$
485 WWUS76 KMFR 031804 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1004 AM PST MON JAN 3 2011 ORZ021-040215- /O.EXP.KMFR.FZ.W.0001.000000T0000Z-110103T1800Z/ /O.CON.KMFR.FZ.A.0001.110104T0600Z-110104T1700Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE 1004 AM PST MON JAN 3 2011 ...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING THROUGH TUESDAY MORNING... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS IN EFFECT FROM 10 PM PST THIS EVENING THROUGH TUESDAY MORNING. * TEMPERATURE: TEMPERATURES WILL LIKELY FALL BETWEEN 30 AND 32 DEGREES AGAIN LATE TONIGHT AND EARLY TUESDAY MORNING. * IMPACTS: VEGETATION THAT IS VULNERABLE TO FREEZING TEMPERATURES WILL BE KILLED. INLAND ROADS MAY SEE SOME FROZEN ROAD SURFACES BY MORNING...WHICH MAY LINGER INTO MID TO LATE MORNING ON SHADED ROAD SURFACES IN INLAND VALLEYS. FREEZING OF EXPOSED WATER PIPES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ024-026-040215- /O.CAN.KMFR.FG.Y.0001.000000T0000Z-110103T1900Z/ /O.CON.KMFR.AS.Y.0001.000000T0000Z-110107T1800Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND 1004 AM PST MON JAN 3 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE DENSE FOG ADVISORY. AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY. * SYNOPSIS: HIGH PRESSURE OVER THE AREA WILL PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS SOUTHERN OREGON. * IMPACTS: AN AIR STAGNATION ADVISORY INDICATES THAT POLLUTION WILL INCREASE DUE TO LIMITED MOVEMENT OF THE AIR ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ ORZ022-031915- /O.EXP.KMFR.FR.Y.0001.000000T0000Z-110103T1800Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 1004 AM PST MON JAN 3 2011 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. && $$ ORZ023-029>031-040215- /O.CON.KMFR.AS.Y.0001.000000T0000Z-110107T1800Z/ CENTRAL DOUGLAS COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN... ALTAMONT...KLAMATH FALLS...BEATTY...BLY...SPRAGUE RIVER 1004 AM PST MON JAN 3 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY. * SYNOPSIS: HIGH PRESSURE OVER THE AREA WILL PERSIST UNTIL AT LEAST FRIDAY. LIGHT WINDS WILL RESULT IN LITTLE MIXING OF THE AIR IN THE VALLEYS ACROSS SOUTHERN OREGON. * IMPACTS: AN AIR STAGNATION ADVISORY INDICATES THAT POLLUTION WILL INCREASE DUE TO LIMITED MOVEMENT OF THE AIR ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. && $$ STOCKTON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Jan 2, 8:40 AM PST, 4 hours earlier.
Area forecast discussion, Jan 2, 8:40 AM PST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
840 AM PST SUN JAN 2 2011
.DISCUSSION...A RATHER QUIET PATTERN REMAINS OVER THE CWA FOR THE
NEXT SEVERAL DAYS. A CLOSED LOW NEAR SAN FRANCISCO WILL BRING HIGH
AND MID LEVEL CLOUDS OVER NORTHERN CALIFORNIA THIS MORNING...BUT
SHOULD DECREASE IN THE AFTERNOON. MEANWHILE...LOW CLOUDS WILL
LINGER IN THE UMPQUA BASIN AND ILLINOIS VALLEY FOR MOST OF THE
MORNING WITH SOME CLEARING EXPECTED BY MID AFTERNOON. HIGH CLOUDS
MOVE IN FROM THE NORTH THIS AFTERNOON AS A WEAK SHORTWAVE MOVES
THROUGH. THIS COULD RESULT IN MAX TEMPERATURES ENDING UP A COUPLE
OF DEGREES COOLER COMPARED TO YESTERDAY.
&&
.AVIATION...LOW CLOUDS REMAIN IN THE ILLINOIS VALLEY AND UMPQUA
BASIN WITH IFR CIGS EXPECTED TO CONTINUE THROUGH 21Z. BY THIS TIME
SCT LOW CLOUDS ARE EXPECTED...BUT IT MAY ONLY LAST FOR A 2 TO 3
HOUR PERIOD BEFORE LOW CLOUDS RE DEVELOP. FOG IS A CONCERN AGAIN
LATER THIS EVENING AND TONIGHT. THE ROGUE VALLEY SHOULD REMAIN VFR
TODAY AND TONIGHT...BUT THERE IS THE POTENTIAL FOR FOG TO DEVELOP
AFTER 10Z. THIS WILL BE LOOKED AT IN MORE DETAIL FOR THE LATE
MORNING TAF ISSUANCE. ELSEWHERE VFR CONDITIONS CONTINUE THROUGH
THIS EVENING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 AM PST THIS
MORNING FOR PZZ350-356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST THIS
EVENING FOR PZZ370-376.
99/99/99Hazardous weather outlook, Jan 2, 4:36 AM PST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 436 AM PST SUN JAN 2 2011 ORZ023-024-026-029>031-030000- CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 436 AM PST SUN JAN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON AND SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER WILL OCCUR DURING THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AIR STAGNATION IS EXPECTED TO BEGIN MONDAY MORNING AND LAST THROUGH THURSDAY MORNING. THIS BRINGS THE POSSIBILITY OF POLLUTION INCREASING ACROSS THE AREA DURING THIS TIME AS LITTLE MOVEMENT OF THE AIR WILL OCCUR. SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 12:40 PM PST | Air Stagnation Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 5 days |
| Jan 2, 12:40 PM PST | Freeze Watch | MFR | Coos, Curry, Douglas | 25 hr |
| Jan 2, 12:40 PM PST | Freeze Warning | MFR | Coos, Curry, Douglas | 21 hr |
Nearby
Frost Advisories in Oregon, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.